# SDR IPXA2020070757475

- Difficulty date: July 7, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 22,170 hours, 13,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGR/WING I/B FLAP LOWER SURFACE HAS SEVERAL DENTSREPAIRED PER EA 300-5750-27-A2474 & SRM 57-52-12-001, FIG 3, LHT3.
